# SDR FDEA201011154382

- Difficulty date: November 15, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N25061
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STN 1320 TO 1340, RBL 45 INTERCOSTAL CRACKED. CRACKED INTERCOSTAL BETWEEN STA 1320 AND STA 1340, RBL 45.  R & R IAW SRM 51-40-02, REV. 101. REPAIR IS CLASSIFIED AS MINOR.
